Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 10, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Mar 20, 2015, 10:11 AM EDT for Tattnall County, Toombs County, Georgia. It took effect at Mar 20, 2015, 8:00 PM EDT. It was in force for 8 days.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2015, 10:11 AM EDT (14:11 UTC)
- In effect from
- Mar 20, 2015, 8:00 PM EDT
- Expired
- Mar 28, 2015, 10:12 AM EDT
- In force
- 8 days
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Tattnall County, GA, Toombs County, GA
The radar
The Charleston,SC radar (KCLX), 126 km from the middle of the area, began a volume at 14:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ohoopee River near Reidsville (REDG1). The gauge peaked at 11.47 ft at Mar 26, 2015, 4:00 AM EDT.
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02225500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
601
WGUS42 KCHS 201411
FLWCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1011 AM EDT FRI MAR 20 2015
GAC267-279-211411-
/O.NEW.KCHS.FL.W.0010.150321T0000Z-150325T1200Z/
/REDG1.1.ER.150321T0000Z.150321T1800Z.150325T0000Z.NO/
1011 AM EDT FRI MAR 20 2015
The National Weather Service in Charleston has issued a
* Flood Warning for
The Ohoopee River Near Reidsville.
* from this evening to Wednesday morning.
* At 9 AM Friday the stage was 9.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by this evening and continue to
rise to near 12.1 feet by early Saturday afternoon. The river will
fall below flood stage by Tuesday evening.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$17 follow-up statements
134
WGUS82 KCHS 210101
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
901 PM EDT FRI MAR 20 2015
GAC267-279-220101-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-000000T0000Z/
/REDG1.1.ER.150321T1600Z.150325T0000Z.000000T0000Z.NO/
901 PM EDT FRI MAR 20 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 8 PM Friday the stage was 10.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, the river will rise to near 11.5 feet by Tuesday evening.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$192
WGUS82 KCHS 211420
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1020 AM EDT SAT MAR 21 2015
GAC267-279-221420-
/O.CON.KCHS.FL.W.0010.000000T0000Z-000000T0000Z/
/REDG1.1.ER.150323T1600Z.150325T0600Z.000000T0000Z.NO/
1020 AM EDT SAT MAR 21 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 10 AM Saturday the stage was 10.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, the river will rise to near 13.6 feet by early Wednesday
morning.
* At 14.0 feet, flooding of several riverside unimproved roads and
some agricultural land occurs.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$486
WGUS82 KCHS 220059
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
859 PM EDT SAT MAR 21 2015
GAC267-279-230059-
/O.CON.KCHS.FL.W.0010.000000T0000Z-000000T0000Z/
/REDG1.1.ER.150323T1500Z.150327T0000Z.000000T0000Z.NO/
859 PM EDT SAT MAR 21 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 8 PM Saturday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, the river will rise to near 15.8 feet by Thursday
evening.
* At 14.0 feet, flooding of several riverside unimproved roads and
some agricultural land occurs.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$758
WGUS82 KCHS 221426
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1026 AM EDT SUN MAR 22 2015
GAC267-279-231426-
/O.CON.KCHS.FL.W.0010.000000T0000Z-000000T0000Z/
/REDG1.1.ER.150323T1500Z.150326T1800Z.000000T0000Z.NO/
1026 AM EDT SUN MAR 22 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 10 AM Sunday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by late Monday morning and
continue to rise to near 15.1 feet by early Thursday afternoon.
* At 14.0 feet, flooding of several riverside unimproved roads and
some agricultural land occurs.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$694
WGUS82 KCHS 230136
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
936 PM EDT SUN MAR 22 2015
GAC267-279-240136-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-150328T0900Z/
/REDG1.1.ER.150324T1500Z.150326T0600Z.150327T2100Z.NO/
936 PM EDT SUN MAR 22 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 9 PM Sunday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by late Tuesday morning and
continue to rise to near 11.5 feet by early Thursday morning. The
river will fall below flood stage by Friday afternoon.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$043
WGUS82 KCHS 231423
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1023 AM EDT MON MAR 23 2015
GAC267-279-241423-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-000000T0000Z/
/REDG1.1.ER.150324T1200Z.150326T1800Z.000000T0000Z.NO/
1023 AM EDT MON MAR 23 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 10 AM Monday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Tuesday morning and continue to
rise to near 11.5 feet by early Thursday afternoon.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$039
WGUS82 KCHS 240231
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1031 PM EDT MON MAR 23 2015
SCC029-035-250231-
/O.EXT.KCHS.FL.W.0011.150324T0322Z-000000T0000Z/
/GIVS1.1.ER.150324T0322Z.150328T0600Z.000000T0000Z.NO/
1031 PM EDT MON MAR 23 2015
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 PM Monday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage tonight and continue to rise to
near 11.6 feet by early Saturday morning.
* At 12.0 feet, most homes on Happiness Lane are accessible only by
boat.
&&
LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
3290 8045 3302 8044
$$
GAC267-279-250230-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-150328T1800Z/
/REDG1.1.ER.150324T1200Z.150326T0600Z.150328T0600Z.NO/
1031 PM EDT MON MAR 23 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 10 PM Monday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Tuesday morning and continue to
rise to near 11.4 feet by early Thursday morning. The river will
fall below flood stage by early Saturday morning.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$719
WGUS82 KCHS 241402
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1002 AM EDT TUE MAR 24 2015
SCC029-035-251402-
/O.CON.KCHS.FL.W.0011.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.150324T0315Z.150327T1800Z.000000T0000Z.NO/
1002 AM EDT TUE MAR 24 2015
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 AM Tuesday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.8 feet by early Friday
afternoon then begin a slow fall.
* At 12.0 feet, most homes on Happiness Lane are accessible only by
boat.
&&
LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
3290 8045 3302 8044
$$
GAC267-279-251402-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-150327T1200Z/
/REDG1.1.ER.150324T1800Z.150325T1200Z.150327T0000Z.NO/
1002 AM EDT TUE MAR 24 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 9 AM Tuesday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, the river will rise above flood stage by this afternoon
and continue to rise to near 11.3 feet by Wednesday morning. The
river will fall below flood stage by Thursday evening.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$267
WGUS82 KCHS 250235
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1035 PM EDT TUE MAR 24 2015
SCC029-035-260235-
/O.CON.KCHS.FL.W.0011.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.150324T0315Z.150327T0000Z.000000T0000Z.NO/
1035 PM EDT TUE MAR 24 2015
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 PM Tuesday the stage was 10.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.9 feet by Thursday evening
then begin a slow fall.
* At 12.0 feet, most homes on Happiness Lane are accessible only by
boat.
&&
LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
3290 8045 3302 8044
$$
GAC267-279-260234-
/O.CON.KCHS.FL.W.0010.000000T0000Z-150327T1200Z/
/REDG1.1.ER.150324T2015Z.150325T1800Z.150327T0000Z.NO/
1035 PM EDT TUE MAR 24 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 10 PM Tuesday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.3 feet by early Wednesday
afternoon. The river will fall below flood stage Thursday evening.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$429
WGUS82 KCHS 251422
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1022 AM EDT WED MAR 25 2015
SCC029-035-261422-
/O.CON.KCHS.FL.W.0011.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.150324T0315Z.150327T1200Z.000000T0000Z.NO/
1022 AM EDT WED MAR 25 2015
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 AM Wednesday the stage was 11.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.9 feet by Friday morning
then begin a slow fall.
* At 12.0 feet, most homes on Happiness Lane are accessible only by
boat.
&&
LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
3290 8045 3302 8044
$$
GAC267-279-261422-
/O.CON.KCHS.FL.W.0010.000000T0000Z-150327T1200Z/
/REDG1.1.ER.150324T2015Z.150326T0000Z.150327T0000Z.NO/
1022 AM EDT WED MAR 25 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 10 AM Wednesday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.5 feet by this evening.
The river will fall below flood stage Thursday evening.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$338
WGUS82 KCHS 260159
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
959 PM EDT WED MAR 25 2015
SCC029-035-270159-
/O.CON.KCHS.FL.W.0011.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.150324T0315Z.150327T0000Z.000000T0000Z.NO/
959 PM EDT WED MAR 25 2015
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 PM Wednesday the stage was 11.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.6 feet by Thursday evening
then begin a slow fall.
* At 12.0 feet, most homes on Happiness Lane are accessible only by
boat.
&&
LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
3290 8045 3302 8044
$$
GAC267-279-270159-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-000000T0000Z/
/REDG1.1.ER.150324T2015Z.150326T0100Z.000000T0000Z.NO/
959 PM EDT WED MAR 25 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 9 PM Wednesday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$475
WGUS82 KCHS 260204
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1004 PM EDT WED MAR 25 2015
GAC267-279-270204-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-150327T1800Z/
/REDG1.1.ER.150324T2015Z.150326T0600Z.150327T0600Z.NO/
1004 PM EDT WED MAR 25 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 9 PM Wednesday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.5 feet by early Thursday
morning. The river will fall below flood stage early Friday
morning.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$664
WGUS82 KCHS 261432
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1032 AM EDT THU MAR 26 2015
SCC029-035-271432-
/O.CON.KCHS.FL.W.0011.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.150324T0315Z.150326T1800Z.000000T0000Z.NO/
1032 AM EDT THU MAR 26 2015
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 AM Thursday the stage was 11.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.5 feet by this afternoon
then begin a slow fall.
* At 12.0 feet, most homes on Happiness Lane are accessible only by
boat.
&&
LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
3290 8045 3302 8044
$$
GAC267-279-271432-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-150328T0600Z/
/REDG1.1.ER.150324T2015Z.150326T0800Z.150327T1800Z.NO/
1032 AM EDT THU MAR 26 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 10 AM Thursday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Friday afternoon.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
ST751
WGUS82 KCHS 270232
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1032 PM EDT THU MAR 26 2015
SCC029-035-280232-
/O.CON.KCHS.FL.W.0011.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.150324T0315Z.150326T1300Z.000000T0000Z.NO/
1032 PM EDT THU MAR 26 2015
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 PM Thursday the stage was 11.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 11.0 feet, Weeks Landing in Canadys is no longer accessible.
&&
LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
3290 8045 3302 8044
$$
GAC267-279-280232-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-150328T1200Z/
/REDG1.1.ER.150324T2015Z.150326T0800Z.150328T0000Z.NO/
1032 PM EDT THU MAR 26 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 10 PM Thursday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Friday
evening.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$146
WGUS82 KCHS 271451
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1051 AM EDT FRI MAR 27 2015
SCC029-035-281451-
/O.CON.KCHS.FL.W.0011.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.150324T0315Z.150326T1300Z.000000T0000Z.NO/
1051 AM EDT FRI MAR 27 2015
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 10 AM Friday the stage was 11.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 11.0 feet, Weeks Landing in Canadys is no longer accessible.
&&
LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
3290 8045 3302 8044
$$
GAC267-279-280600-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-150328T0600Z/
/REDG1.1.ER.150324T2015Z.150326T0800Z.150327T1800Z.NO/
1051 AM EDT FRI MAR 27 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 10 AM Friday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Forecast, the river is expected to drop below flood stage this
afternoon.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$690
WGUS82 KCHS 280159
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
959 PM EDT FRI MAR 27 2015
SCC029-035-290159-
/O.EXT.KCHS.FL.W.0011.000000T0000Z-150402T0000Z/
/GIVS1.1.ER.150324T0315Z.150326T1300Z.150401T1200Z.NO/
959 PM EDT FRI MAR 27 2015
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 PM Friday the stage was 11.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Wednesday
morning.
* At 11.0 feet, Weeks Landing in Canadys is no longer accessible.
&&
LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
3290 8045 3302 8044
$$
GAC267-279-281800-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-150328T1800Z/
/REDG1.1.ER.150324T2015Z.150326T0800Z.150328T0600Z.NO/
959 PM EDT FRI MAR 27 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 9 PM Friday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Forecast, the river is expected to drop below flood stage early
Saturday morning.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$588
WGUS82 KCHS 281412
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1012 AM EDT SAT MAR 28 2015
SCC029-035-291412-
/O.CON.KCHS.FL.W.0011.000000T0000Z-150402T0000Z/
/GIVS1.1.ER.150324T0315Z.150326T1300Z.150401T1200Z.NO/
1012 AM EDT SAT MAR 28 2015
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 AM Saturday the stage was 11.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Wednesday
morning.
* At 11.0 feet, Weeks Landing in Canadys is no longer accessible.
&&
LAT...LON 3303 8055 3310 8053 3308 8036 3290 8037
3290 8045 3302 8044
$$
GAC267-279-281442-
/O.CAN.KCHS.FL.W.0010.000000T0000Z-150328T1800Z/
/REDG1.1.ER.150324T2015Z.150326T0800Z.150328T0200Z.NO/
1012 AM EDT SAT MAR 28 2015
The Flood Warning is cancelled for
The Ohoopee River Near Reidsville.
* At 9 AM Saturday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 10 PM Friday.
* Forecast, the river will continue to fall to 10.7 feet by Sunday
morning.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Mar 20, 7:59 AM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Mar 20, 7:59 AM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
759 AM EDT FRI MAR 20 2015
.SYNOPSIS...
A WAVE OF LOW PRESSURE WILL DEVELOP OFFSHORE ALONG A COASTAL TROUGH
AND LIFT NORTHEAST UP THE COAST TODAY...WITH WEAK HIGH PRESSURE
DEVELOPING IN ITS WAKE INTO SATURDAY. UNSETTLED CONDITIONS ARE THEN
EXPECTED LATER IN THE WEEKEND INTO EARLY NEXT WEEK AS A FEW LOW
PRESSURE SYSTEMS AFFECT THE REGION. HIGH PRESSURE WILL LEAD TO DRIER
CONDITIONS TUESDAY AND WEDNESDAY BEFORE RAIN CHANCES INCREASE
THURSDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
EARLY THIS MORNING...WATER VAPOR IMAGERY DEPICTS A NEARLY ZONAL
FLOW ALOFT. MEANWHILE AT THE SURFACE...A WAVE OF LOW PRESSURE HAS
DEVELOPED ALONG A COASTAL TROUGH JUST OFF THE UPPER SOUTH
CAROLINA COAST.
TODAY...THE COASTAL LOW WILL LIFT NORTH-NORTHEAST UP THE CAROLINA
COAST...REACHING THE OUTER BANKS EARLY THIS AFTERNOON...THEN
SHIFTING NORTHEAST FARTHER INTO THE ATLANTIC LATER THIS
AFTERNOON. AS THE LOW DEPARTS TO THE NORTHEAST...THE DEVELOPING
WEST-NORTHWEST FLOW IN ITS WAKE WILL SCOUR OUT ANY LINGERING
REMNANTS OF THE SURFACE WEDGE EARLY THIS AFTERNOON. HOWEVER UNTIL
THAT OCCURS...ABUNDANT MOISTURE TRAPPED BENEATH A STRONG LOW LEVEL
INVERSION WILL KEEP EXTENSIVE LOW STRATUS...PATCHY/AREAS OF FOG
AND PATCHY DRIZZLE IN PLACE THROUGH MUCH OF THE MORNING.
EXPANDING MID LEVEL RIDGING FROM THE GULF OF MEXICO...SUBSIDENCE
IN WAKE OF THE DEPARTING LOW AND A SOMEWHAT DRIER WEST-NORTHWEST
FLOW WILL GENERALLY PRECLUDE ANY MEASURABLE RAINFALL FROM
OCCURRING TODAY. TEMPERATURES WILL BE HELD DOWN SOMEWHAT BY THE
EXTENSIVE LOW/MID CLOUDS THROUGH MUCH OF THE DAY...BUT GIVEN A
DOWNSLOPE COMPONENT TO THE WINDS AND RISING HEIGHTS ALOFT...EXPECT
HIGHS TO REACH THE LOWER TO MID 70S ACROSS MUCH OF THE AREA TODAY.
TONIGHT...A WEAK COLD FRONT WILL DESCEND ACROSS THE AREA LATE
TONIGHT...BUT EXPECT RAIN-FREE CONDITIONS DUE TO THE DRIER
WESTERLY FLOW IN PLACE PRIOR TO ITS PASSAGE. THERE COULD BE JUST
ENOUGH LOW LEVEL MOISTURE TO SUPPORT SOME PATCHY FOG...MAINLY
TOWARD DAYBREAK SATURDAY. OVERALL IT WILL BE A RATHER MILD
NIGHT...WITH LOWS FORECAST TO BE IN THE MID AND UPPER 50S.
&&
.SHORT TERM /SATURDAY THROUGH MONDAY/...
SATURDAY...HIGH PRESSURE WILL BUILD FROM THE NORTH AND WEST BRINGING
DRIER AIR INTO THE REGION...ALTHOUGH COULD NOT RULE OUT SOME SHOWERS
MAINLY OVER SOUTHEAST GEORGIA WHERE THE MOISTURE CONVERGENCE WILL BE
SLIGHTLY BETTER. HIGHS SHOULD BE NEAR NORMAL IN THE LOWER TO MID
70S. DEEPER MOISTURE WILL BEGIN TO MOVE BACK IN FROM THE SOUTH
SATURDAY NIGHT ALONG AND AHEAD OF A DEVELOPING WARM FRONT NEAR THE
GULF COAST AND THIS WILL MEAN INCREASING RAIN CHANCES FROM SOUTH TO
NORTH.
SUNDAY/MONDAY...LOOKS LIKE A COOL/WET PERIOD AS DEEP MOISTURE
CONTINUES ATOP THE LOW-LEVEL HIGH PRESSURE WEDGE AND A FEW AREAS OF
LOW PRESSURE PASS TO THE SOUTH. TEMPS WILL BE HELD DOWN DUE TO THE
CLOUDS/RAIN...POSSIBLY NOT GETTING OUT OF THE 60S SUNDAY AND THE 50S
MONDAY.
&&
.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
SHOULD SEE IMPROVING CONDITIONS MONDAY NIGHT AS LOW PRESSURE MOVES
FARTHER AWAY AND ANOTHER HIGH PRESSURE WEDGE RETURNS INLAND. THIS
SHOULD KEEP THINGS RAIN-FREE THROUGH AT LEAST TUESDAY AND LIKELY
MOST OF WEDNESDAY...ALTHOUGH MUCH DEPENDS ON HOW QUICK HIGH PRESSURE
RETREATS. ANOTHER COLD FRONT AND AREA OF LOW PRESSURE LOOK TO MAKE
THINGS UNSETTLED AGAIN FOR LATE NEXT WEEK...BUT CONFIDENCE IN THE
FORECAST IS MUCH LESS CONFIDENT BY THIS TIME.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
A STRONG SUBSIDENCE INVERSION HAS TRAPPED CONSIDERABLE MOISTURE
BENEATH IT. THIS HAS RESULTED IN LIFR CONDITIONS DUE TO LOW
CEILINGS AND REDUCED VISIBILITIES IN FOG AT THE TERMINALS. IN
FACT...CONDITIONS COULD APPROACH AIRPORT MINIMUMS THROUGH
14Z...ESPECIALLY AT KSAV. IMPROVEMENT WILL BE SLOW TO OCCUR THIS
MORNING AND EARLY THIS AFTERNOON...WITH CONDITIONS LIKELY
REACHING MVFR LEVELS BY ABOUT 17-18Z AND VFR LEVELS BY ABOUT 21Z
AS THE MOISTURE SCOURS OUT. SOME PATCHY FOG AND LOWER CEILINGS ARE
POSSIBLE AGAIN LATE TONIGHT...ESPECIALLY AT KCHS.
EXTENDED AVIATION OUTLOOK...MODERATE CONFIDENCE IN PERIODIC MVFR/IFR
CONDITIONS IN RAIN AND LOW CLOUDS...MAINLY SATURDAY NIGHT INTO
TUESDAY.
&&
.MARINE...
TODAY...ACCORDING TO THE CHARLESTON PILOT BOAT AND VARIOUS WEB
CAMS...AREAS OF DENSE FOG HAVE DEVELOPED ACROSS THE NEAR SHORE
WATERS AS WELL AS CHARLESTON AND SAVANNAH HARBORS. AS A RESULT...A
MARINE DENSE FOG ADVISORY HAS BEEN ISSUED THROUGH 11 AM.
OTHERWISE...A WAVE OF LOW PRESSURE ALONG A COASTAL TROUGH JUST
OFF THE SOUTH CAROLINA COAST EARLY THIS MORNING WILL LIFT TO THE
NORTH-NORTHEAST TOWARD THE OUTER BANKS BY EARLY AFTERNOON...THEN
PULL FARTHER NORTHEAST AWAY FROM THE AREA LATER TODAY. AS THIS
OCCURS...WINDS WILL GRADUALLY BACK OFFSHORE THEN BECOME SOUTHWEST
OVER MUCH OF THE WATERS BY LATE TODAY. WIND SPEEDS WILL GENERALLY
BE 10 KT OR LESS. SEAS WILL SUBSIDE AS WELL...BUT A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FOR THE OUTER GA WATERS UNTIL 11 AM
FOR LINGERING ELEVATED SEAS.
TONIGHT...SOUTHWEST WINDS GENERALLY LESS THAN 10 KT WILL PREVAIL
THROUGH MUCH OF THE NIGHT...BEFORE VEERING WEST OR NORTHWEST LATE
AS A WEAK COLD FRONT MOVES THROUGH. SEAS WILL RANGE FROM 2-4 FT.
SATURDAY THROUGH WEDNESDAY...NO BIG CONCERNS UNTIL MONDAY WHEN THE
PRESSURE GRADIENT TIGHTENS BETWEEN HIGH PRESSURE INLAND AND LOW
PRESSURE PASSING BY TO THE SOUTH. THIS WILL LIKELY RESULT IN NE
WINDS UP TO 25 KT AND SEAS UP TO 6 FT WHICH SHOULD NECESSITATE SMALL
CRAFT ADVISORIES FOR ALL WATERS...POSSIBLY INCLUDING CHARLESTON
HARBOR. CONDITIONS WILL THEN IMPROVE LATER TUESDAY.
&&
.TIDES/COASTAL FLOODING...
A COASTAL FLOOD ADVISORY HAS BEEN ISSUED FOR THE LOWER SOUTH
CAROLINA COAST THROUGH 11 AM. TIDAL DEPARTURES REMAIN AROUND 0.75 FT
ABOVE PREDICTED AT CHARLESTON HARBOR AS OF 8 AM...LIKELY
RESULTING IN TIDES PEAKING AT 7.0-7.3 FT MLLW IN THE HARBOR WITH
THE MORNING HIGH TIDE. DEPARTURES AT FT. PULASKI ARE RUNNING
AROUND 0.6 FT AS OF 8 AM...THUS TIDE LEVELS THERE ARE EXPECTED TO
PEAK JUST BELOW COASTAL FLOOD ADVISORY THRESHOLDS.
THE EVENING HIGH TIDES THROUGH SUNDAY APPEAR TO REMAIN CLOSE TO
COASTAL FLOOD ADVISORY CRITERIA...AND WILL THUS MENTION THE
CONTINUED POTENTIAL IN THE HAZARDOUS WEATHER OUTLOOK.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...COASTAL FLOOD ADVISORY UNTIL 11 AM EDT THIS MORNING FOR
SCZ048>051.
MARINE...DENSE FOG ADVISORY UNTIL 11 AM EDT THIS MORNING FOR AMZ330-350-
352-354.
SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR AMZ374.
&&
NEAR TERM...JAQ
SHORT TERM...RJB
LONG TERM...RJB
AVIATION...JAQ/RJB
MARINE...JAQ/RJB
TIDES/COASTAL FLOODING...JAQ/RJBHazardous weather outlook, Mar 20, 10:01 AM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1001 AM EDT FRI MAR 20 2015 GAZ117-119-139-141-SCZ048>051-211415- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1001 AM EDT FRI MAR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. COASTAL FLOODING....ASTRONOMICAL HIGH TIDES WILL APPROACH COASTAL FLOOD ADVISORY CRITERIA AROUND HIGH TIDE THIS EVENING. A COASTAL FLOOD ADVISORY MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. COASTAL FLOODING...ASTRONOMICAL HIGH TIDES WILL APPROACH COASTAL FLOOD ADVISORY CRITERIA WITH THE EVENING HIGH TIDES THROUGH SUNDAY. ADDITIONAL COASTAL FLOOD ADVISORIES MAY EVENTUALLY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ374-GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047- 052-211415- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- 1001 AM EDT FRI MAR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-211415- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1001 AM EDT FRI MAR 20 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.